My phsychtrist put me back on seroquel 100mg. My problem is im afraid to cintinue to take this. Ive been seeing some nad things w/it. 1st off my cousin(like my twin) passed away from heart problems the seroqeul caused. Now my girlfriend has been changed from seroquel to a diff med. She is having dizziness, fast heartrate, chest crushing, & passing out spells. I dont really trust this medication. Should i ask my phsyctrist to switch me because of my concern or what are your opinions. I have a fast heart plus the chest crushing feeling as well. Your thoughts would be appreciated. Im scarrd of this med but i have to be on something. Thanks everyone.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 5 answers
Posted 2 May 2011 • 7 answers
Posted 3 Oct 2011 • 11 answers
Posted 2 Feb 2012 • 2 answers
Posted 17 Aug 2012 • 10 answers